# SDR USAA2010121693080

- Difficulty date: November 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65C33495U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT AFT GALLEY PAN AT BS 1016, RBL 45.  REPLACED RIGHT AFT GALLEY PAN AT BS 1016, RBL 45 IAW BOEING DWG 65C33495U2.
